# SDR SWIA201439893

- Difficulty date: October 27, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 29,175 hours, 17,506 cycles
- System (JASC): 5240 · Service Doors
- Part: Tube
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HARNESS TUBING DAMAGED.   R & R SERVICE DOOR HARNESS CONVOLEX TUBING, IAW REO.
